Wavelets on the interval and fast wavelet transforms

Published

Journal Article

We discuss several constructions of orthonormal wavelet bases on the interval, and we introduce a new construction that avoids some of the disadvantages of earlier constructions. © 1993 Academic Press Inc.

Full Text

Duke Authors

Cited Authors

  • Cohen, A; Daubechies, I; Vial, P

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 1 / 1

Start / End Page

  • 54 - 81

Electronic International Standard Serial Number (EISSN)

  • 1096-603X

International Standard Serial Number (ISSN)

  • 1063-5203

Digital Object Identifier (DOI)

  • 10.1006/acha.1993.1005

Citation Source

  • Scopus